DOI QR코드

DOI QR Code

SEMISYMMETRIC CUBIC GRAPHS OF ORDER 34p3

  • Darafsheh, Mohammad Reza (School of Mathematics, Statistics, and Computer Science College of Science University of Tehran) ;
  • Shahsavaran, Mohsen (School of Mathematics, Statistics, and Computer Science College of Science University of Tehran)
  • Received : 2019.05.03
  • Accepted : 2019.11.06
  • Published : 2020.05.31

Abstract

A simple graph is called semisymmetric if it is regular and edge transitive but not vertex transitive. Let p be a prime. Folkman proved [J. Folkman, Regular line-symmetric graphs, Journal of Combinatorial Theory 3 (1967), no. 3, 215-232] that no semisymmetric graph of order 2p or 2p2 exists. In this paper an extension of his result in the case of cubic graphs of order 34p3, p ≠ 17, is obtained.

References

  1. M. Alaeiyan and M. Ghasemi, Cubic edge-transitive graphs of order $8p^2$, Bull. Aust. Math. Soc. 77 (2008), no. 2, 315-323. https://doi.org/10.1017/S0004972708000361 https://doi.org/10.1017/S0004972708000361
  2. M. Alaeiyan and B. N. Onagh, Cubic edge-transitive graphs of order $4p^2$, Acta Math. Univ. Comenian. (N.S.) 78 (2009), no. 2, 183-186.
  3. F. Buekenhout and D. Leemans, On the list of finite primitive permutation groups of degree ${\leq}$ 50, J. Symbolic Comput. 22 (1996), no. 2, 215-225. https://doi.org/10.1006/jsco.1996.0049 https://doi.org/10.1006/jsco.1996.0049
  4. Y. Bugeaud, Z. Cao, and M. Mignotte, On simple $K_4$-groups, J. Algebra 241 (2001), no. 2, 658-668. https://doi.org/10.1006/jabr.2000.8742 https://doi.org/10.1006/jabr.2000.8742
  5. M. Conder, A. Malnic, D. Marusic, and P. Potocnik, A census of semisymmetric cubic graphs on up to 768 vertices, J. Algebraic Combin. 23 (2006), no. 3, 255-294. https://doi.org/10.1007/s10801-006-7397-3 https://doi.org/10.1007/s10801-006-7397-3
  6. J. Folkman, Regular line-symmetric graphs, J. Combinatorial Theory 3 (1967), 215-232. https://doi.org/10.1016/S0021-9800(67)80069-3
  7. D. M. Goldschmidt, Automorphisms of trivalent graphs, Ann. of Math. (2) 111 (1980), no. 2, 377-406. https://doi.org/10.2307/1971203 https://doi.org/10.2307/1971203
  8. M. Herzog, On finite simple groups of order divisible by three primes only, J. Algebra 10 (1968), 383-388. https://doi.org/10.1016/0021-8693(68)90088-4 https://doi.org/10.1016/0021-8693(68)90088-4
  9. J. H. Kwak and R. Nedela, Graphs and their coverings, Lecture Notes Series, 17, 2007.
  10. Z. Lu, C. Wang, and M. Xu, On semisymmetric cubic graphs of order $6p^2$, Sci. China Ser. A 47 (2004), no. 1, 1-17. https://doi.org/10.1360/02ys0241
  11. A. Malnic, D. Marusic, and C. Wang, Cubic edge-transitive graphs of order $2p^3$, Discrete Math. 274 (2004), no. 1-3, 187-198. https://doi.org/10.1016/S0012-365X(03)00088-8 https://doi.org/10.1016/S0012-365X(03)00088-8
  12. J. S. Rose, A Course on Group Theory, Cambridge University Press, Cambridge, 1978.
  13. W. J. Shi, On simple $K_4$-groups, Chinese science Bulletin, 36 (1991), no. 17, 1281-1283. https://doi.org/10.1360/csb1991-36-17-1281
  14. M. Suzuki, Group theory. II, translated from the Japanese, Grundlehren der Mathematischen Wissenschaften, 248, Springer-Verlag, New York, 1986. https://doi.org/10.1007/978-3-642-86885-6
  15. C. Q.Wang and T. S. Chen, Semisymmetric cubic graphs as regular covers of $K_{3,3}$, Acta Math. Sin. (Engl. Ser.) 24 (2008), no. 3, 405-416. https://doi.org/10.1007/s10114-007-0998-5
  16. H. Wielandt, Finite permutation groups, Translated from the German by R. Bercov, Academic Press, New York, 1964.
  17. S. Zhang and W. J. Shi, Revisiting the number of simple $K_4$-groups, arXiv:1307.8079v1[math.NT], 2013.